# SDR USAA980342

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6552873159
- Condition: Cracked
- Location: Pax Door
- Part time: 35,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1 INCH CRACK IN EXTERNAL SKIN AFT ENTRY DOOR, FWD FLANGE 1 INCH ABOVE LOWER HINGE CUTOUT.  INSTALLED DOUBLER OF .050 2024 T-3 PER SRM 52-00-01 FIG 202.  (M)
